# SDR 2005UALA00550

- Difficulty date: May 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E RIB LOWER FLANGE AT STA 151.8 WAS FOUND CRACKED.  *S/D*  REPAIR ACP' D PER EVA-50305, FABRICATED REPAIR ANGLE REPAIR SCHEME AT HMV-4.
